MAUDE Adverse Event Report: LUTONIX, INC LUTONIX 035AV DRUG COATED PTA DILATION CATHETER; DRUG COATED BALLOON PTA CATHETER

LUTONIX, INC LUTONIX 035AV DRUG COATED PTA DILATION CATHETER; DRUG COATED BALLOON PTA CATHETER
Model Number 9010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Restenosis (4576)
Date of Event 08/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through the results of a clinical trial that one year one month and seven days post index procedure using a drug-coated balloon catheter, in the basilic vein outflow, the subject had an adverse event of prolonged bleeding and was treated with an av access circuit reintervention.It was further reported that the adverse event relationship was not related to the device and procedure but definitely related to the av access circuit.Reportedly, standard percutaneous transluminal angioplasty and the drug coated balloon catheter were used to treat the target lesion with initial stenosis of 80% and final residual stenosis of 9%.The re-intervention was successful and the outcome was resolved.The current status of the patient was unknown.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H10: d4 (expiry date: 10/2025).The information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through the results of a clinical trial that one year, one month, and seven days post an index procedure completion using a drug-coated balloon catheter in the basilic vein at outflow via the right upper arm, the subject allegedly had a serious adverse event of prolonged bleeding due to a hematoma which required an arteriovenous access circuit re-intervention.It was further reported that standard percutaneous transluminal angioplasty and drug-coated balloon catheter were used to treat the basilic vein restenosis with an initial stenosis of eighty percent and final residual stenosis of nine percent.Treatment re-intervention was successful and the outcome of the serious adverse event was resolved.Furthermore, one year, three months, and four days after index procedure, the subject allegedly had a serious adverse event of prolonged bleeding which required an arteriovenous access circuit re-intervention.Reportedly, other drug-coated balloon catheter was used to treat the basilic vein restenosis with an initial stenosis of eighty percent and final residual stenosis of twenty percent.Treatment re-intervention was successful and the outcome of the serious adverse event was resolved.Evidently, there have been no documented device deficiencies reported for this subject to date.The current status of the patient is unknown.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
LUTONIX 035AV DRUG COATED PTA DILATION CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
LUTONIX, INC
9409 science center dr
new hope MN 55428
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key20277814
Report Number3006513822-2024-00062
Device Sequence Number7415017
Product Code PRC
UDI-Device Identifier00801741135392
UDI-Public(01)00801741135392(17)251002(10)GFGU2171
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P170003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/02/2025
Device Model Number9010
Device Catalogue NumberLX3575660V
Device Lot NumberGFGU2171
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2024
Supplement Date Received by Manufacturer10/23/2024
Initial Report FDA Received Date09/23/2024
Supplement Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexMale
Patient Weight93 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American